MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 482316545
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that during a surgery procedure the surgeon observed that the rod couldn't be fixed into the screw, as specified.Although full tightening of the screw a part of ployaxiality still remains.A replacement was available to complete the surgery.
 
Additional Manufacturer Narrative
Method: visual analysis, functional analysis, device history review, complaint history review, risk assessment.Result: the screw was inspected and there was some debris and deformities.This did not affect the performance of the device during functional inspection.The device functioned as expected and the reported complaint could not be duplicated.No relevant manufacturing issues were identified as all units met stryker specifications.Conclusion: root cause could not be definitively determined as the reported complaint could not be confirmed as the device was found to be fully functional.
 
Event or Problem Description
It is reported that during a surgery procedure the surgeon observed that the rod couldn't be fixed into the screw, as specified.Although full tightening of the screw a part of polyaxiality still remains.A replacement was available to complete the surgery.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5912091
Report Number3005525032-2016-00094
Device Sequence Number10909786
Product Code MNH
UDI-Device Identifier04546540562241
UDI-Public(01)04546540562241
Combination Product (Y/N)N
PMA/510(K) Number
K071373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482316545
Device Lot NumberB59321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2016
Supplement Report FDA Received Date11/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1